Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 34, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 3, 2016, 3:16 AM EDT. It took effect at Apr 3, 2016, 5:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 3:16 AM EDT (07:16 UTC)
- In effect from
- Apr 3, 2016, 5:00 PM EDT
- Expired
- Apr 4, 2016, 11:18 AM EDT
- In force
- 18 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
440 WHUS73 KAPX 030716 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 316 AM EDT SUN APR 3 2016 LHZ347-348-031600- /O.CAN.KAPX.GL.W.0017.000000T0000Z-160403T0900Z/ /O.NEW.KAPX.SC.Y.0034.160404T0000Z-160404T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 316 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-031600- /O.CAN.KAPX.SC.Y.0033.000000T0000Z-160403T0900Z/ /O.NEW.KAPX.SC.Y.0034.160403T2100Z-160404T1600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 316 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-031600- /O.CAN.KAPX.SC.Y.0033.000000T0000Z-160403T0900Z/ /O.NEW.KAPX.SC.Y.0034.160404T0000Z-160404T1600Z/ STURGEON PT TO ALABASTER MI- 316 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ321-322-030830- /O.CAN.KAPX.SC.Y.0033.000000T0000Z-160403T0900Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 316 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
5 follow-up statements
453 WHUS73 KAPX 031446 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1046 AM EDT SUN APR 3 2016 LMZ323-342-344>346-032300- /O.CON.KAPX.SC.Y.0034.160403T2100Z-160404T1600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1046 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-032300- /O.CON.KAPX.SC.Y.0034.160404T0000Z-160404T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1046 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
997 WHUS73 KAPX 032018 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 PM EDT SUN APR 3 2016 LMZ323-342-344>346-040430- /O.CON.KAPX.SC.Y.0034.160403T2100Z-160404T1600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 418 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-040430- /O.CON.KAPX.SC.Y.0034.160404T0000Z-160404T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 418 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
673 WHUS73 KAPX 040703 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 303 AM EDT MON APR 4 2016 LMZ323-342-344>346-041515- /O.CON.KAPX.SC.Y.0034.000000T0000Z-160404T1600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 303 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-041515- /O.CON.KAPX.SC.Y.0034.000000T0000Z-160404T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 303 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
361 WHUS73 KAPX 041007 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 607 AM EDT MON APR 4 2016 LMZ323-342-344>346-041115- /O.CAN.KAPX.SC.Y.0034.000000T0000Z-160404T1600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 607 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-041600- /O.CON.KAPX.SC.Y.0034.000000T0000Z-160404T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 607 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
850 WHUS73 KAPX 041518 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1118 AM EDT MON APR 4 2016 LHZ347>349-041630- /O.CAN.KAPX.SC.Y.0034.000000T0000Z-160404T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1118 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 3:15 AM EDT, 1 minute earlier.
Area forecast discussion, Apr 3, 3:15 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
315 AM EDT SUN APR 3 2016
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 313 AM EDT SUN APR 3 2016
HIGH IMPACT WEATHER POTENTIAL: ACCUMULATING SNOW EXPECTED AGAIN
TODAY INTO THIS EVENING.
PATTERN SYNOPSIS/EXPECTED EVOLUTION: PATTERN MUCH MORE REMINISCENT
OF WINTER STILL MAKING IT PRESENCE FELT...WITH NORTHERN MICHIGAN
STUCK UNDER DEEP NORTHWEST FLOW WITHIN BROAD OVERHEAD TROUGHING
(EVEN SOME WEAK LAKE SNOWS TO ADD TO THE WINTER-LIKE FEEL). RAPID
FIRE WAVE TRAIN CONTINUES WITHIN THIS FLOW REGIME...WITH LOCALLY
HEAVY SNOW PRODUCING WAVE OF YESTERDAY NOW WELL TO OUR EAST...WITH
ALL EYES DIRECTED AT THE NEXT WAVE ROTATING SOUTHEAST ACROSS
SOUTHERN CANADA. BAROCLINIC AXIS FOR THIS LATTER FEATURE TO WORK
OVER ALL READY WELL ESTABILISHED...AS EVIDENT BY 00Z REGIONAL
RAOBS/00Z GUIDANCE INITIALIZATION WHICH SHOW +10C H8 TEMPERATURES
PUNCHING INTO WESTERN MINNESOTA...ALL-THE-WHILE NEGATIVE MID AND
UPPER TEENS TEMPS AT THE SAME LEVEL RESIDE OVER HEAD. ABOVE WILL
RESULT IN THE RAPID DEVELOPMENT OF FGEN/WAA DRIVEN SNOWS ACROSS OUR
AREA TODAY...WHICH LOOKS HEAVY ENOUGH...THAT DESPITE DAYTIME
OCCURRENCE...WILL ACCUMULATE AT LEAST A FEW INCHES ACROSS MUCH OF
OUR AREA BY EVENING.
PRIMARY FORECAST CONCERNS/CHALLENGES: PLACEMENT OF BETTER SNOW BANDS
TODAY AND ATTENDANT HEADLINE MANAGEMENT.
DETAILS: AS MENTIONED...A LOT COMING TOGETHER TO DRIVE A DECENT LATE
SEASON SNOW EVENT ACROSS THE AREA TODAY. MAIN DRIVER FOR SNOW WILL
BE INTENSIFICATION OF LOW/MID LEVEL FGEN AND RESPECTABLE OFF THE
DECK WAA VIA 60+ KNOT H8 LOW LEVEL JET DEVELOPMENT (ALTHOUGH THE
CORE OF FORCED ASCENT WITH THIS JET LOOKS TO REMAIN OFF TO OUR
SOUTH). AND...LIKE THE LAST FEW DAYS...WILL ONCE AGAIN NEED TO WATCH
FOR CONVECTIVE ENHANCEMENT...PARTICULARLY SOUTH OF M-72 WHERE MID
LEVEL LAPSE RATES APPROACH 7 C/KM AND WITH STRONG HINTS OF NEAR
NEGATIVE EPV SITTING ATOP THE FGEN RESPONSE. ONLY THING REALLY
LACKING IS REAL DEEP MOISTURE...WITH PWAT VALUES RUNNING BETWEEN A
QUARTER AND AND HALF AN INCH. WITH THAT SAID...THAT IS DEFINITELY
ENOUGH WHEN COMBINED WITH THE ABOVE TO DRIVE PERIODS OF
MODERATE/HEAVY SNOW WITH SOME ACCUMULATION. NOW...EXACTLY WHERE ALL
THE ABOVE BEST ALIGN REMAINS SOMEWHAT IN QUESTION. PERUSAL OF
VARIOUS GUIDANCE FGEN TRENDS AND CURRENT DEVELOPMENT OF BAROCLINIC
AXIS SUGGESTS THE HEAVIEST SNOWS WILL GENERALLY FALL ALONG AND SOUTH
OF M-68...WITH PERHAPS SOME ENHANCED BANDING POTENTIAL ALONG/SOUTH
OF M-32.
SNOW WILL CONTINUE INTO THIS EVENING...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE AREA. FORCING WANES QUICKLY OVERNIGHT...
ALTHOUGH LINGERING MOISTURE AND COLD NORTHERLY WINDS WILL LIKELY
ALLOW SOME WEAK LAKE SNOWS TO DEVELOP.
AS FOR HEADLINES: ALL TOLD...THINKING THIS IS A 2 TO 6 INCH TYPE
OF EVENT FOR FAVORED AREAS MENTIONED ABOVE...WITH SNOW AMOUNTS
TAPERING OFF AS ONE GOES NORTH THROUGH THE TIP OF THE MITT AND
EASTERN UPPER MICHIGAN. OF COURSE...CONVECTIVE POTENTIAL AND
PROPENSITY FOR TIGHTENING FGEN INDUCED SNOW BANDS TO OVERPERFORM
WILL LIKELY TIP THE SCALES TO SOME LOCALLY HEAVIER AMOUNTS. EARLY
APRIL SUN ANGLE WILL DO ITS BEST TO MELT PAVED SURFACES DURING THE
LATE MORNING AND AFTERNOON...ALTHOUGH PERIODS OF INTENSE SNOWFALL
RATES WILL MITIGATE THIS SOME. ADVISORY ALREADY ISSUED BY EARLIER
SHIFTS FOR NORTHERN LOWER MICHIGAN. NO CHANGES FORTHCOMING AS THIS
APPEARS TO ALIGN WITH BEST ACCUMULATING SNOW POTENTIAL.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 313 AM EDT SUN APR 3 2016
PERSISTENT UPPER LEVEL TROUGH WILL HOLD (FOR THE MOST PART) OVER THE
ERN US AND THE GREAT LAKES REGION THRU THIS WEEK. NARROW UPPER LEVEL
RIDGE AXIS MAKES A BRIEF APPEARANCE OVER MICHIGAN ON TUESDAY BEFORE
DEEP LOW PRESSURE DIVES OUT OF CANADA INTO THE GREAT LAKES TUESDAY
NIGHT INTO WEDNESDAY...DIGGING ANOTHER SHARP UPPER LEVEL TROUGH INTO
THE ERN US. THIS SYSTEM WILL BE THE NEXT IN A LONG LINE OF LOW
PRESSURE SYSTEMS SERVING TO KEEP OUR ACTIVE WEATHER PATTERN ALIVE
FOR THE NEXT 7 DAYS (AT LEAST).
WEAK NORTHERLY FLOW LAKE EFFECT SNOW SHOWERS WILL DEVELOP MONDAY AS
SIGNIFICANTLY COLDER AIR SPREADS INTO THE GREAT LAKES IN THE WAKE OF
THIS SYSTEM. 850 MB TEMPS DROP INTO THE NEGATIVE TEENS OVERNIGHT
SUNDAY INTO EARLY MONDAY AND STAY THERE INTO TUESDAY. OVER-LAKE
INSTABILITY WILL BATTLE WITH STRENGTHENING SUBSIDENCE AND
INCREASINGLY DRY AIR AS STRONG CANADIAN HIGH PRESSURE BUILDS INTO
THE GREAT LAKES MONDAY NIGHT INTO TUESDAY. ANY NEW SNOW AMOUNTS WILL
BE VERY MINOR (UNDER AN INCH)...AND MAINLY FOR LOCATIONS ALONG AND
WEST OF US-131 IN NW LWR MICHIGAN UNDER THE DIRECTION OF NEARLY
STRAIGHT NORTH LOW LEVEL FLOW. A BREAK IN THE ACTION IS EXPECTED FOR
TUESDAY...WITH DRY WEATHER AND SLIGHTLY WARMER TEMPS AS WINDS SHIFT
TO THE SOUTH AHEAD OF OUR NEXT STORM SYSTEM.
THIS BREAK WILL BE SHORT-LIVED AS A WARM FRONT LIFTS INTO THE WRN
GREAT LAKES TUESDAY NIGHT AND WEDNESDAY...ASSOCIATED WITH DEEPENING
LOW PRESSURE DROPPING OUT OF S CENTRAL CANADA AND INTO MICHIGAN BY
WEDNESDAY. PRECIP WILL INITIALLY START AS SNOW TUESDAY NIGHT DESPITE
SOME LOW LEVEL WARMING AS THE WARM FRONT LIFTS INTO LWR MICHIGAN.
LOW LEVELS WILL SUFFICIENTLY WARM BY WEDNESDAY TO PRODUCE A MIX OF
RAIN AND SNOW FOR WEDNESDAY INTO WEDNESDAY EVENING. LOW CENTER WILL
PUSH EAST OF MICHIGAN AFTER 00Z THURSDAY. CAA ON THE BACKSIDE OF
THIS SYSTEM WILL CHANGE ALL ADDITIONAL PRECIP OVER TO ALL SNOW LATER
WEDNESDAY EVENING AND OVERNIGHT. THURSDAY WILL SERVE AS A TRANSITION
DAY...AS THIS SYNOPTIC SNOW EVENT EVOLVES INTO A NW FLOW LAKE EFFECT
EVENT THAT WILL LIKELY EXTEND INTO THE FIRST PART OF NEXT WEEKEND.
STAY WARM FOLKS!
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 136 AM EDT SUN APR 3 2016
MVFR/VFR CIGS/VIS WILL QUICKLY TREND TOWARD IFR CONDITIONS HEADING
THROUGH THIS MORNING AND AFTERNOON AS WIDESPREAD SNOW SPREADS
ACROSS THE TAF SITES. SNOW WILL BE HEAVY AT TIMES...WITH SEVERAL
INCHES OF SNOW POSSIBLE. SNOW/LIQUID RATIOS RELATIVELY HIGH FOR
THIS TIME OF YEAR...ON THE ORDER OF 15/20 TO 1. SOLAR INSOLATION
WILL HELP THE MELTING PROCESS DURING THE AFTERNOON.
SNOWS WIND DOWN THIS EVENING...WITH JUST SOME LINGERING LIGHT LAKE
SNOWS EXPECTED OVERNIGHT. LIGHT WINDS TO BECOME GUSTY OUT OF THE
NORTHEAST TO NORTH THIS EVENING.
&&
.MARINE...
ISSUED AT 313 AM EDT SUN APR 3 2016
WINDS WILL SUBSIDE BELOW HEADLINE CONDITIONS RATHER QUICKLY
THIS MORNING. SYSTEM PASSING BY TO OUR SOUTH WILL ONCE AGAIN
INCREASE WINDS LATER THIS AFTERNOON AND TONIGHT...THIS TIME OUT OF
THE NORTH TO NORTHEAST. ANOTHER ROUND OF SCA/S EXPECTED FOR MOST
NEARSHORE WATERS DURING THIS PERIOD. WINDS WILL SLOWLY SUBSIDE
MONDAY...WITH LIGHT WINDS AND HEADLINE FREE CONDITIONS EXPECTED BY
LATER MONDAY INTO TUESDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR MIZ019>022-025>028-031>034.
WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT
THIS EVENING FOR MIZ016>018-023-024-029-030-035-036-041-042.
LH...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO NOON EDT MONDAY
FOR LHZ347>349.
LM...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO NOON EDT MONDAY
FOR LMZ323-342-344>346.
LS...NONE.
&&
SHORT TERM...MSB
LONG TERM...MLR
AVIATION...MSB
MARINE...MSBHazardous weather outlook, Apr 3, 3:07 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 307 AM EDT SUN APR 3 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-040715- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 307 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD ACCUMULATING SNOW WILL OVERSPREAD NORTHERN LOWER MICHIGAN TODAY INTO THIS EVENING. THIS WILL CREATE HAZARDOUS TRAVEL CONDITIONS. SEE ONGOING ADVISORY FOR FURTHER DETAILS. MINOR FLOODING WILL CONTINUE ON THE MANISTEE RIVER NEAR SHERMAN TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM MAY BRING SNOW OR A WINTRY MIX TO NORTHERN MICHIGAN TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. MSB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:26 PM EDT | Winter Storm Warning | APX | Alcona, Alpena, Cheboygan, Emmet, Montmorency, Oscoda and 1 more | 8 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.